# SDR SWIA201023797

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 19,488 hours, 16,588 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Torn
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WOULD NOT OPEN FROM THE OUTSIDE.  (FLT 6126)  REPAIRED TORN SEAL.
